Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RECURRENT PROSTATE PAIN
May 12, 2006

Hi Dr. Bob

You are the best person in the world!!

My question to you is, I recently had an HIV test done (six weeks after exposure) and it was negative. My exposure was an unprotected blowjob and protected vaginal sex (condom was used properly and did not fail), I was treated for possible prostatitis with 21 days of Ciprofloxacin but after this treatment my pain is still there. I am experiencing pain during urination, pain in the base of my penis, pressure in the bladder, and sometimes cloudy urine. I was tested for chlamydia which was negative and my doctor said it is very unlikely that I have gonnorhea because there would be a thick discharge. Could this possibly be HPV? I have noticed bumps but I am fairly certain they are hair follicles as there is hair coming out of them. Can prostatitis take a while to go away even after 21 days of Cipro, or could this be some weird STD? Also can stress cause prostatitis? I have been very stressed about STDS.

Thanks for your time sir,

Sincerely,

Worried Bob

Response from Dr. Frascino

Hello Worried Bob,

HPV? No, your symptoms are not suggestive of HPV.

Can prostatitis be persistent and difficult to treat? Yes, sometimes it can be. If your symptoms are persistent and you've completed your full 21 days of Cipro, I'd suggest you see a urologist for an evaluation. Something else may be going on.

Good luck.

Dr. Bob



Previous
dr bob this guy appreciates you from malaysia
Next
PLEASE ANSWER WILL DONATE WORRIED IN THE GREAT WHITE NORTH

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement